Celebrate Excedrin: Craftsmanship Meets Innovation
From timeless classics to modern breakthroughs—discover what Excedrin has in store.
Nurofen Migraine Pain Relief Tablets, 342mg, 12 Ibuprofen Caplets, Migraine Relief, Migraine Tablets, Nurofen Migraine, Headache Relief, Headache Tablets, Strong Painkillers, Ibuprofen Lysine
Tension Headache Relief Pills with 500mg Acetaminophen and 65mg Caffeine - Non Aspirin Pain Reliever Aid - Compare to Active Ingredient in Aspirin Free Excedrin Tension Headache (100 Caplets)
ExcedrinExtra Strength - 24 Caplets, Pack of 3
Nuromol Ibuprofen and Paracetamol Tablets, 16 Pain Relief Tablets, Joint Pain Relief, Period Pain Relief, Back Pain Relief, Dual Action Pain Relief, Strong Painkillers, Fever
Good SenseNaproxen Sodium Tablets 220 mg, Pain Reliever and Fever Reducer (NSAID), 400 Count
Nuromol Pain Relief Ibuprofen and Paracetamol Tablets, 12 Pack, Migraine Relief, Headache Relief, Joint Pain Relief, Period Pain Relief, Flu Tablets, Powerful Painkillers, Paracetamol, Pain and Fever
Excedrin Extra Strength Caplets for Headache Pain Relief, 24 Count
MediNatura Bhi/Heel - Migraine 100 Tablets Formerly Headache Ii 57908
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, Pain Reliever/Fever Reducer, 500 Count (Packaging may vary)
Goody's Extra Strength Headache Powders - Acetaminophen, Asprin, & Caffeine Quickly Relieve Pain ...
Good Sense Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Easy Open Cap, 100 Count
ExcedrinPM Headache Caplets - 24ct, Pack of 3
MEDICATIONS Unit DOSE Pack by RESCUE ESSENTIALS
Combogesic Pain Relief Paracetamol 500 mg and Ibuprofen 150 mg, for Headache, Migraine, Period Pain, Back Pain, Toothache Pain, Pack of 16 Tablets
Excedrin PM Headache Caplets-24 ct
ExcedrinExtra Strength, Acetaminophen, Aspirin (NSAID) and Caffeine Pain Reliever/Pain Reliever Aid, 24 ct (Pack of 4)
BAYER BACK & BODY E/S CAPS
Afrin No Drip Severe Congestion Maximum Strength 12 Hour Nasal Congestion Relief Spray - 2 Count (Pack of 1)
Alka-Seltzer XS Pain Relief, 20 Tablets (Pack of 1)
Eucerin Roughness Relief Spot Treatment, 2.5oz
AleveHeadache Pain Reliever & Fever Reducer Tablets, Naproxen Sodium, for Headache Pain Relief, Pain Medicine for Adults, Headache Pain Relief Pills, 175 Count
Excedrin Extra Strength 6 Count Single Dose Relief 2 caplets in Each Packet. Helps Relieves Headache, Toothache, Backache, Menstrual Cramps, Common Cold, and Muscular Aches.
Quality Choice Headache Relief Extra Strength 50 Tablets Each (Compare to Excedrin Extra Strength) (Pack of 3)
Aleve Pain Reliever/Fever Reducer Liquid Gels, 20 CT (Pack of 6)
AYAX Rapid Relief of muscular or joint pains 100g
Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms - 24 count